EconPapers    
Economics at your fingertips  
 

Norm Inequalities for Generalized Fractional Integral Operators

J. C. Kuang
Additional contact information
J. C. Kuang: Hunan Normal University

A chapter in Differential and Integral Inequalities, 2019, pp 535-548 from Springer

Abstract: Abstract Some new norms of the integral operator with the radial kernel on n-dimensional vector spaces are deduced. These norms used then to establish some new norm inequalities for generalized fractional integral operators and the Riesz potential operators.

Keywords: 47A30; 47A63 (search for similar items in EconPapers)
Date: 2019
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-27407-8_18

Ordering information: This item can be ordered from
http://www.springer.com/9783030274078

DOI: 10.1007/978-3-030-27407-8_18

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-27407-8_18